# SDR HYIA20251107003

- Difficulty date: November 4, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Tecnam P2012
- Aircraft serial: 020US
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Elec Connector
- Part number: 30160687001
- Condition: Burned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED PITOT HEAT NOT WORKING. MAINTENANCE INSPECTED AND FOUND THE LEFT PIOTO HEAT SWITCH CONNECTOR MELTED. REPLACED WITH NEW SWITCH WITH NO FURTHER DEFECTS NOTED.
